# SDR 99ZZZX789

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N31WS
- Make and model: Lear 35LEAR
- Aircraft serial: O27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Bs 160
- Part time: 8,639 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE TO LEFT AFT AREA OF NOSE WHEELWELL.  TUNNEL AT FRAME 5, FS 160.77 CAUSED BY STRUT BOLT INSTALLED IN WRONG DIRECTION.
